# SDR SWIA200921779

- Difficulty date: June 8, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 18,670 hours, 15,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OVERHEAD CABIN EMERGENCY LIGHT INOP.  (FLT 5793)  RELAMPED EMERGENCY LIGHT.
